Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 17, NWS Mobile, AL

February 24, 2015

NWS Mobile, AL issued this small craft advisory at Feb 24, 2015, 10:42 PM CST. It took effect at Feb 25, 2015, 12:00 PM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2015, 10:42 PM CST (04:42 UTC)
In effect from
Feb 25, 2015, 12:00 PM CST
Expired
Feb 26, 2015, 4:00 AM CST
In force
16 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

829 
WHUS74 KMOB 250442
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1042 PM CST TUE FEB 24 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ALABAMA AND NORTHWEST
FLORIDA PANHANDLE COASTAL WATERS INCLUDING THE MISSISSIPPI SOUND EAST
OF PASCAGOULA AND LOWER MOBILE BAY WEDNESDAY AFTERNOON AND EVENING...

.AN AREA OF LOW PRESSURE WILL DEVELOP OVER THE WESTERN GULF OF MEXICO
TONIGHT AND WILL QUICKLY MOVE NORTHEAST TOWARD THE CENTRAL GULF COAST
REGION WEDNESDAY. EAST TO SOUTHEAST WINDS WILL INCREASE WITH BUILDING
SEAS WEDNESDAY AFTERNOON BEFORE QUICKLY TURNING NORTH TO NORTHWEST
WEDNESDAY EVENING FOLLOWING THE PASSAGE OF THE LOW. 

GMZ631-632-650-655-670-675-251300-
/O.NEW.KMOB.SC.Y.0017.150225T1800Z-150226T0600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1042 PM CST TUE FEB 24 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT
CST WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT CST
WEDNESDAY NIGHT. 

* WINDS: EAST TO SOUTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS WEDNESDAY
  AFTERNOON...THEN BECOMING NORTH TO NORTHWEST 20 TO 25 KNOTS
  WEDNESDAY EVENING. 

* SEAS: BUILDING TO 3 TO 5 FEET NEARSHORE...5 TO 7 FEET WELL
  OFFSHORE. BAYS AND SOUNDS BECOMING ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
164 
WHUS74 KMOB 251028
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
428 AM CST WED FEB 25 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON TODAY THROUGH MIDNIGHT
TONIGHT FOR THE ALABAMA AND NORTHWEST FLORIDA PANHANDLE WATERS
INCLUDING THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND LOWER MOBILE
BAY...

.A LOW PRESSURE SYSTEM ADVANCES EASTWARD ACROSS THE NORTHERN
GULF TODAY THEN MOVES OFF INTO THE WESTERN ATLANTIC TONIGHT WITH
STRONG HIGH PRESSURE BUILDING INTO THE REGION THROUGH THE WEEKEND.
LIGHT TO MODERATE NORTHEAST WINDS EARLY THIS MORNING INCREASE TO A
MODERATE TO STRONG EASTERLY FLOW BY MIDDAY THEN SWITCH TO AN OFFSHORE
FLOW THIS AFTERNOON INTO THIS EVENING.

GMZ631-632-650-655-670-675-251900-
/O.CON.KMOB.SC.Y.0017.150225T1800Z-150226T0600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
428 AM CST WED FEB 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT CST TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT CST TONIGHT. 

* WINDS: BECOMING EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS THIS
  AFTERNOON...THEN BECOMING NORTH TO NORTHWEST THIS EVENING BEFORE
  SUBSIDING.

* SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE...5 TO 7 FEET WELL 
  OFFSHORE. BAYS AND SOUNDS BECOMING ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
205 
WHUS74 KMOB 251718
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1118 AM CST WED FEB 25 2015

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY THROUGH 4
AM THURSDAY FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL
WATERS INCLUDING THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND MOBILE
BAY...

.A MODERATE TO STRONG EASTERLY WIND FLOW WILL SWITCH TO AN OFFSHORE
FLOW BY LATE AFTERNOON INTO THE OVERNIGHT HOURS AS A LOW PRESSURE
SYSTEM ADVANCES EASTWARD ACROSS THE NORTHERN GULF.

GMZ630-260130-
/O.EXB.KMOB.SC.Y.0017.150225T1800Z-150226T1000Z/
NORTHERN MOBILE BAY-
1118 AM CST WED FEB 25 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST THURSDAY. 

* WINDS: EAST WINDS AROUND 15 KNOTS WITH HIGHER GUSTS BECOMING NORTH
  18 TO 23 KNOTS LATE THIS AFTERNOON THROUGH LATE TONIGHT.

* SEAS: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ631-632-650-655-670-675-260130-
/O.EXT.KMOB.SC.Y.0017.150225T1800Z-150226T1000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1118 AM CST WED FEB 25 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST
THURSDAY. 

* WINDS: EAST AROUND 20 KNOTS WITH HIGHER GUSTS BECOMING NORTH 20 TO
  25 KNOTS LATE THIS AFTERNOON THROUGH LATE TONIGHT.

* SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL
  OFFSHORE. BAYS AND SOUNDS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
735 
WHUS74 KMOB 252132
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
332 PM CST WED FEB 25 2015

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY
THROUGH 4 AM THURSDAY FOR THE ALABAMA AND WESTERN FLORIDA
PANHANDLE COASTAL WATERS INCLUDING THE MISSISSIPPI SOUND EAST OF
PASCAGOULA AND MOBILE BAY...

.A MODERATE TO STRONG NORTHEASTERLY WIND FLOW WILL SWITCH TO A
NORTHERLY FLOW THIS EVENING AS A LOW PRESSURE SYSTEM ADVANCES
EASTWARD ACROSS THE NORTHEASTERN GULF OF MEXICO.

GMZ630>632-650-655-670-675-260530-
/O.CON.KMOB.SC.Y.0017.000000T0000Z-150226T1000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
332 PM CST WED FEB 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY.

* WINDS: NORTHEAST 20 TO 25 BECOMING NORTH.

* SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL 
  OFFSHORE. BAYS AND SOUNDS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
321 
WHUS74 KMOB 260527
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1127 PM CST WED FEB 25 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM THURSDAY FOR
THE ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS INCLUDING
THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND MOBILE BAY...

.A MODERATE TO STRONG NORTHWESTERLY WIND FLOW WILL GRADUALLY
DECREASE AS THE DEEP LOW PRESSURE SYSTEM THAT MOVED ACROSS OUR
COASTAL WATERS DURING THE EARLY EVENING MOVES OFF TO THE NORTHEAST.

GMZ630>632-650-655-670-675-261000-
/O.CON.KMOB.SC.Y.0017.000000T0000Z-150226T1000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1127 PM CST WED FEB 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
THURSDAY...

* WINDS: NORTHWEST WINDS AROUND 20 KNOTS.

* SEAS: 4 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE. BAYS AND
  SOUNDS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 4:04 PM CST, 6 hours 38 minutes earlier.

Area forecast discussion, Feb 24, 4:04 PM CST, 6 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
404 PM CST TUE FEB 24 2015

.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...SURFACE RIDGE OF
HIGH PRESSURE ACROSS THE NORTHERN GULF REGION WILL WEAKEN AS AN AREA
OF LOW PRESSURE FORMING OVER THE WESTERN GULF OF MEXICO LATE TONIGHT
MOVES EAST-NORTHEAST ACROSS THE NORTH CENTRAL AND NORTHEAST GULF ON
WEDNESDAY. MEANWHILE...A FAST MOVING UPPER SHORTWAVE EXITING THE
ROCKIES WILL REACH THE MID MISSISSIPPI RIVER VALLEY BY MID WEDNESDAY
AFTERNOON. DEEP SOUTHWEST FLOW AHEAD OF THESE FEATURES WILL BRING
PRECIPITABLE WATER VALUES UP TO NEAR 1.4 INCHES BY NOON WEDNESDAY.
CLOUDS WILL INCREASE OVERNIGHT TONIGHT...WITH RAIN CHANCES REALLY
INCREASING THROUGHOUT THE DAY WEDNESDAY TO NEAR 100 PERCENT. RAINFALL
TOTALS WILL RANGE FROM 0.75 TO 1.00 INCH NORTHWEST OF I-65 TO 1.00 TO
1.30 INCHES SOUTHEAST OF I-65. HEAVIER AMOUNTS NEAR 2.00 INCHES COULD
OCCUR SOUTHEAST OF I-65 RESULTING ON NUISANCE URBAN FLOODING.

LOWS TONIGHT WILL FALL INTO THE MID TO UPPER 30S NORTHWEST OF I-65...
WITH UPPER 30S TO LOWER 40S SOUTHEAST OF I-65. HIGH TEMPERATURES
WEDNESDAY WILL BE IN THE 40S...WITH LOWER 50S ALONG THE COAST. /22

WEDNESDAY NIGHT...RAIN WILL EXIT THE AREA FROM WEST TO EAST BY
WEDNESDAY EVENING. COLD TEMPERATURES AND DRIER AIR QUICKLY FILL INTO
THE REGION BEHIND THE RAIN. DESPITE CLOUD COVER OVERNIGHT...STILL
EXPECTING TEMPERATURES TO FALL INTO THE 30S ACROSS MUCH OF THE AREA
WITH TEMPERATURES NEAR 40 ALONG THE IMMEDIATE COASTLINE. EXPECTING
THE FREEZING LINE TO EDGE SOUTH INTO WAYNE AND CHOCTAW COUNTIES...BUT
NOT UNTIL THE HOURS RIGHT BEFORE SUNRISE. FOR NOW...IT APPEARS THAT
THE ATMOSPHERE SHOULD DRY OUT SUFFICIENTLY ENOUGH ACROSS OUR FAR
NORTHWESTERN COUNTIES BEFORE THOSE AREAS FALL AT OR JUST BELOW
FREEZING...SO LEFT ANY MENTION OF WINTRY PRECIPITATION OUT OF THE
FORECAST. 07/MB

.LONG TERM (THURSDAY THROUGH TUESDAY)...THE AREA WILL FINALLY GET A
CHANCE TO DRY OUT THROUGH THE EARLY PART OF THE WEEKEND. CLOUD COVER
WILL LINGER THROUGH THURSDAY BEFORE FINALLY CLEARING ON FRIDAY. THIS
WILL KEEP DAYTIME HIGHS IN THE UPPER 40S ACROSS OUR FAR NORTHWESTERN
COUNTIES AND LOW 50S ACROSS THE REST OF THE AREA. LESS CLOUD COVER
WILL RESULT IN COLD TEMPERATURES ON BOTH FRIDAY AND SATURDAY MORNINGS.
TEMPERATURES EXPECTED TO DIP INTO THE UPPER 20S ACROSS OUR FAR
NORTHWESTERN COUNTIES WITH LOW 30S ACROSS MUCH OF SOUTHEAST MISSISSIPPI
AND SOUTHWEST ALABAMA. TEMPERATURES RIGHT ALONG THE COAST WILL FALL
INTO THE UPPER 30S. WARMER TEMPERATURES RETURN THIS WEEKEND WITH
HIGHS IN THE 50S ON SATURDAY AND 60S ON SUNDAY. TEMPERATURES IN THE
70S ARE ON TAP FOR THE EARLY PART OF NEXT WEEK...BUT WITH THOSE
WARMER TEMPERATURES COMES THE CHANCE FOR RAIN. RAIN CHANCES RAMP BACK
UP ON SUNDAY AS THE NEXT FRONTAL SYSTEM APPROACHES THE AREA. WILL
KEEP A CLOSE EYE ON THIS NEXT SYSTEM FOR THE POTENTIAL FOR
THUNDERSTORMS. 07/MB

&&

.AVIATION...
24.18Z KMOB/KBFM AND KPNS TAF CYCLE
MVFR CEILINGS AROUND 1000 FEET WILL PERSIST THROUGH MUCH OF THE
FORECAST PERIOD AS COOL SURFACE HIGH PRESSURE REMAINS ACROSS THE
REGION. AN AREA OF SURFACE LOW PRESSURE FORMING ACROSS THE WESTERN
GULF OF MEXICO LATE TONIGHT WILL MOVE NORTHEAST OVER THE NORTH
CENTRAL GULF BY NOON WEDNESDAY. THIS LOW WILL FIRST BRING VICINITY
SHOWERS TO THE TAF SITES EARLY WEDNESDAY MORNING...FOLLOWED BY
INCREASING RAIN CHANCES AFTER 25.14Z. NORTH WINDS 8 TO 10 KNOTS
WILL TURN TO THE NORTHEAST WEDNESDAY MORNING. /22

&&

.MARINE...AN AREA OF LOW PRESSURE FORMING OVER THE WESTERN GULF OF
MEXICO LATE TONIGHT WILL MOVE EAST-NORTHEAST ACROSS THE NORTH CENTRAL
AND NORTHEAST GULF ON WEDNESDAY. A MODERATE EASTERLY WIND FLOW WILL
DEVELOP OVER THE MARINE AREA AHEAD OF LOW PRESSURE AREA WEDNESDAY
MORNING...FOLLOWED BY A MODERATE TO STRONG NORTHERLY WIND FLOW
WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING AS THE LOW PASSES
QUICKLY TO THE EAST. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE
GULF WATERS...THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND SOUTHERN
MOBILE BAY FROM LATE WEDNESDAY AFTERNOON INTO EARLY THURSDAY MORNING.
A MODERATE TO OCCASIONALLY STRONG OFFSHORE FLOW WILL RETURN THURSDAY
NIGHT THROUGH SATURDAY AS STRONG HIGH PRESSURE BUILDS INTO THE AREA.
/22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      39  45  35  53  33 /  20 100  40  10  10
PENSACOLA   42  50  39  53  37 /  20 100  60  10  10
DESTIN      44  54  42  55  39 /  20 100  70  10  10
EVERGREEN   37  44  35  52  33 /  20 100  70  10  10
WAYNESBORO  34  41  32  50  29 /  20 100  40  10  10
CAMDEN      37  42  33  49  30 /  20 100  70  10  10
CRESTVIEW   41  48  38  55  34 /  20 100  70  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, Feb 24, 3:57 PM CST, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
357 PM CST TUE FEB 24 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-252200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
357 PM CST TUE FEB 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON THROUGH WEDNESDAY MORNING

PATCHES OF LIGHT RAIN ARE EXPECTED TO DEVELOP LATE TONIGHT.
TEMPERATURES WELL INLAND WILL DROP INTO THE MID 30S LATE
TONIGHT...BUT ARE EXPECTED TO REMAIN WARM ENOUGH SUCH THAT NO
FREEZING OR FROZEN PRECIPITATION IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY AFTERNOON THROUGH MONDAY

RAIN IS FORECAST TO BECOME WIDESPREAD WEDNESDAY AFTERNOON THEN TAPER
OFF WEDNESDAY EVENING. WIDESPREAD RAINFALL TOTALS WILL RANGE FROM
0.75 TO 1.00 INCH NORTHWEST OF I-65 TO 1.00 TO 1.30 INCHES SOUTHEAST
OF I-65. HEAVIER AMOUNTS NEAR 2.00 INCHES COULD OCCUR SOUTHEAST OF
I-65...POSSIBLY RESULTING IN MINOR FLOODING IN URBAN AND LOW LYING
AREAS...BUT SIGNIFICANT FLOODING ISSUES ARE NOT EXPECTED AT THIS
TIME. PONDING OF WATER ON ROADWAYS WILL MAKE HYDROPLANING MORE
LIKELY. USE CAUTION WHEN DRIVING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH MONDAY.

GMZ630>635-650-655-670-675-252200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
357 PM CST TUE FEB 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON THROUGH WEDNESDAY MORNING

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY AFTERNOON THROUGH MONDAY

MODERATE TO STRONG WINDS ARE FORECAST OVER THE MARINE AREA WEDNESDAY
AFTERNOON THROUGH EVENING AND AGAIN THURSDAY NIGHT THROUGH SUNDAY.
THESE CONDITIONS MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.